MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp Dual Cut Sagittal Blade (25 x 90 x 1.19); Blade, Saw, General & Plastic Surgery, Surgical

Stryker Instruments-a division of Stryker Corp Dual Cut Sagittal Blade (25 x 90 x 1.19); Blade, Saw, General & Plastic Surgery, Surgical
Catalog Number 4125119090
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ (b)(6) 2026.This report summarizes 0 events for the failure: delivered as unsterile product.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99432 supplemental rationale corrected data: b5, h1, h6, h11 5 events were previously reported during the reporting quarter; however, - 5 events were reported in error.- 0 events are included in this follow-up record.

Brand Name
Dual Cut Sagittal Blade (25 x 90 x 1.19)
Common Device Name
Blade, Saw, General & Plastic Surgery, Surgical
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key25907841
Report Number3015967359-2026-99432
Device Sequence Number20929086
Product Code GFA
UDI-Device Identifier04546540964373
UDI-Public04546540964373
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4125119090
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown